# SDR SWIA202052601

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND STGR 26L CORRODED BETWEEN FS 333-349, AS MARKED.  C-CHECK RO 9/20/2020.  REMOVE & REPLACED STGR 26L WITH NEW P/N SH670-31372-3S, BETWEEN FS 333-FS 364, REF DWG & CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.  SEE CONTINUE CARD FOR DETAILS.
